# SDR FDEA202203190597

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 92,413 hours, 23,459 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Mfc
- Part number: 4059023903
- Condition: Failed
- Location: N/A
- Stage of operation: TO
- How discovered: L
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY T/O PLUS 1 HOUR, RECEIVED A LEVEL 1                                 AIR SYS 2 OFF ALERT. NOTED A RED MANF LIGHT ON                                     R&R ESC PER MM 21-08-01-4, AIR SYSTEM TEST PASS,                                  RAN ALL 3 ENGINES DURING 10 MINUTES, NO FAULTS ALL                                TESTS PASS.                                                                           ALSO R&R MFC PER MM 36-23-01-4, ALL TESTS PASS.
